# SDR DALA2024010200024

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,353 hours, 10,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0134501) PERFORM OPS CHECK FOR EMERGENCY LIGHTS. REPAIRED WIRE W4142-0045-22 WITH SEALED SPLICE IAW B737 SWPM 20-10-13; SWPM 20-30-12 AND CONTINUITY CHECK GOOD IAW B737 WDM 33-51-11. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1695) IAW B737 AMM 33-51-06-960-805. OPS TEST GOOD.
